Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 278342, 10 pages
http://dx.doi.org/10.1155/2014/278342
Research Article

A Fuzzy Reliability Model of Blades to Avoid Resonance and Its Convergence Analysis

School of Power and Energy, Northwestern Polytechnical University, Xi’an 710072, China

Received 22 January 2014; Revised 19 July 2014; Accepted 28 July 2014; Published 14 August 2014

Academic Editor: Thomas Hanne

Copyright © 2014 Meng Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Meng Zhang, Shan Lu, and Bo Li, “A Fuzzy Reliability Model of Blades to Avoid Resonance and Its Convergence Analysis,” Mathematical Problems in Engineering, vol. 2014, Article ID 278342, 10 pages, 2014. doi:10.1155/2014/278342